OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.39 (2007) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4106

Title: Kakutani's Splitting Procedure in Higher Dimension
Authors: Carbone, Ingrid
Volčič, Aljoša
Issue Date: 2007
Publisher: EUT Edizioni Università di Trieste
Citation: Ingrid Carbone and Aljoša Volčič, "Kakutani's Splitting Procedure in Higher Dimension”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 39 (2007), pp. 119-126.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
39 (2007)
Abstract: In this paper we will generalize to higher dimension the splitting procedure introduced by Kakutani for [0, 1]. This method will provide a sequence of nodes belonging to [0, 1]^d which is uniformly distributed. The advantage of this approach is that it is intrinsecally d-dimensional.
URI: http://hdl.handle.net/10077/4106
ISSN: 0049-4704
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.39 (2007)

Files in This Item:

File Description SizeFormat
CarboneVolcicRendMat39.pdf95.93 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.